I'm still ovulating but it should of ended today I had sex last night with my guy best friend! All of a sudden the condom broke and we didn't realize it till he came in me! Which was around 11-1130. Before I took the plan b I noticed a lil spotting when I wipe! I took the pill around 5:15pm today! And is still spotting when I wipe! Could I be pregnant??? I also have cramps a little bit!
It is possible to get ovulation bleeding. Sounds like what you've experienced.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy , & could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2014 • 2 answers
Posted 15 Jan 2015 • 1 answer
Posted 16 Feb 2015 • 1 answer
Posted 27 Mar 2015 • 1 answer
Posted 13 Aug 2015 • 1 answer